Bright and dark optical solitons with kerr and parabolic law nonlinearities by series solution approach

E. V. Krishnan, Muna Al Ghabshi, Qin Zhou, Anjan Biswas, Essaid Zerrad, Milivoj Belic

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper applies series solution technique to retrieve bright and dark 1-soliton solution of the nonlinear Schrödinger's equation that governs the propagation of solitons through optical fibers. Kerr law nonlinearity gives bright and dark soliton, while parabolic law yields dark 1-soliton solution. The series solution technique provides an alternative, yet powerful, integration algorithm to integrate nonlinear Schrodinger's equation. The drawback that is encountered using this approach is the inability to obtain singular soliton solutions to the model.

Original languageEnglish
Pages (from-to)58-61
Number of pages4
JournalJournal of Computational and Theoretical Nanoscience
Volume13
Issue number1
DOIs
Publication statusPublished - Jan 1 2016

    Fingerprint

Keywords

  • Kerr Law
  • Parabolic Law
  • Solitons

ASJC Scopus subject areas

  • Condensed Matter Physics
  • Electrical and Electronic Engineering
  • Materials Science(all)
  • Computational Mathematics
  • Chemistry(all)

Cite this